# SDR AALA981832

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1003695
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT DURING OVERNIGHT CHECK, LEFT EXTERNAL OVERWING EMERGENCY LIGHT INOPERATIVE. REPLACED LEFT EXTERNAL OVERWING EMERGENCY LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
